# SDR IU6R20111024001

- Difficulty date: October 24, 2011
- Submitted: October 24, 2011
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737
- System (JASC): 2710 · Aileron Control System
- Part: Manifold
- Part number: 654484515
- Part serial: 6727
- Condition: Cracked
- Location: Pcu
- Part time: 65,270 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PCU MANIFOLD HOUSING CRACKED AT FILTER BOWL PORT.
